# SDR MALA000624

- Difficulty date: September 26, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Duct
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT ENGINE INBOARD NACA DUCT CRACKED AT PANEL 463AL.  REFER TO CELSIUS TASK CARD 4535, W/O 18843 AND SAAB STATEMENT 340 SDS000144.  MAINTENANCE REPAIRED DAMAGE REF SAAB STATEMENT 340SDS000144.  PERFORM NDT PER FFVNDT006EC NO CRACKS PAST ROUTOUT.
